Mathematische Annalen

, Volume 273, Issue 3, pp 461–470

Reduction theory for Fuchsian groups

  • Svetlana Katok
Article
  • 64 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Bowen, R., Series, C.: Markov maps associated with Fuchsian groups. Publ. Math. Inst. Hautes Étud. Sci.50, 401–418 (1978)Google Scholar
  2. 2.
    Ford, L.: Automorphic functions. New York: Chelsea 1951Google Scholar
  3. 3.
    Katok, S.: Modular forms associated to closed geodesics and arithmetic applications. Ph. D. Thesis, University of Maryland (1983)Google Scholar
  4. 4.
    Morse, M.: Symbolic dynamics. Institute for Advanced Study Notes, Princeton (1966) (unpublished)Google Scholar
  5. 5.
    Series, C.: Symbolic dynamics for geodesic flows. Acta Math.146, 103–128 (1981)Google Scholar
  6. 6.
    Zagier, D.: Zetafunktionen und quadratische Körper: eine Einführung in die höhere Zahlentheorie. Hochschultext, Berlin, Heidelberg, New York: Springer 1982Google Scholar
  7. 7.
    Vignéras, M.F.: Arithmétic des algèbres de quaternions. Lect. Notes Math. 800. Berlin, Heidelberg, New York: Springer 1980Google Scholar

Copyright information

© Springer-Verlag 1986

Authors and Affiliations

  • Svetlana Katok
    • 1
  1. 1.Department of MathematicsUniversity of CaliforniaLos AngelesUSA

Personalised recommendations